| Model Number |
DRIVER SHAFT, CRUCIATE, 1.0MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 04/18/2022, it was reported by a distributor via sems that (2) ar-18700-03 driver shafts are rusted, and stripped.Also a ar-18700-29 driver shaft half of the tip broke off.This was discovered on (b)(6) 2022 during a ulna and radius orif.The case was completed using a mosquito clamp as there was no other driver available.There was no patient effect reported.
Additional Manufacturer Narrative
Complaint confirmed.Two unpackaged ar-18700-03 drivers were received for investigation.Visual inspection under micro-vu id: 654 identified that the distal tip of one of the two returned drivers had broken.No fragments were returned for inspection.A probable cause is attributed to over-torquing/over-engaging the driver within the screw head.Additionally, corrosion was present along both driver shafts.The cause remains undetermined.